Recherche et téléchargement d’archives de revues mathématiques numérisées

 
 
  Table des matières de ce fascicule | Article précédent | Article suivant
Balslev, E.; Grossmann, A.; Paul, T.
A characterisation of dilation-analytic operators. Annales de l'I.H.P. Physique théorique, 45 no. 3 (1986), p. 277-292
Texte intégral djvu | pdf | Analyses MR 868527 | Zbl 0624.47022

URL stable: http://www.numdam.org/item?id=AIHPA_1986__45_3_277_0

Bibliographie

[1] J. Aguilar and J.M. Combes, A class of analytic perturbations for one-body Schrödinger Hamiltonians, Comm. Math. Phys., t. 22, 1971, p. 269-279.
Article |  MR 345551 |  Zbl 0219.47011
[2] E. Balslev and J.M. Combes, Spectral properties of many-body Schrödinger operators with dilation-analytic interactions, Comm. Math. Phys., t. 22, 1971, p. 280-299.
Article |  MR 345552 |  Zbl 0219.47005
[3] D. Babbitt and E. Balslev, A characterisation of dilation-analytic potentials and vectors, J. Funct. Analysis, t. 18, 1975, p. 1-14.  MR 384008 |  Zbl 0304.47009
[4] A. Dionisi Vici, A characterisation of dilation analytic integral kernels, Lett. Math. Phys., t. 3, 1979, p. 533-541.  MR 555337 |  Zbl 0434.47039
[5] T. Paul, Functions analytic on the half-plane as quantum mechanical states, J. Math. Phys., t. 25, 1984, p. 3252-3263.  MR 761848
[6] T. Paul, Affine coherent states for the radial Schrödinger equation 1. Radial harmonic oscillator and hydrogen atom. Preprint CPT 84/P. 1710, Marseille. Submitted to Ann. I. H. P.
[7] J. Weidmann, Linear Operators in Hilbert Spaces, Springer Verlag, 1980.  MR 566954 |  Zbl 0434.47001
Copyright Cellule MathDoc 2014 | Crédit | Plan du site